MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS INSULIN; IMMUNOREACTIVE INSULIN TEST SYSTEM
Model Number INSULIN
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with the elecsys insulin assay on a cobas 6000 e601 module, serial number 26e4-17.An interference is suspected by the customer.On (b)(6) 2023, a first sample from the patient resulted in an insulin value of >1000 u/l, accompanied by a data flag and repeated also with a value of >1000 u/l, accompanied by a data flag.On (b)(6) 2023, a second sample from the patient resulted in an insulin value of >1000 u/l, accompanied by a data flag.This sample was repeated in a different laboratory using an unknown method, resulting in an insulin value of 261 mui/ml.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration and quality control results were acceptable.Instrument performance testing was within specifications.For the medications, the patient is taking no interference is known with the elecsys insulin assay.It was asked but no further patient information could be provided.Based on the information, a general reagent issue can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS INSULIN
Common Device Name
IMMUNOREACTIVE INSULIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16541581
Report Number1823260-2023-00808
Device Sequence Number12285371
Product Code CFP
UDI-Device Identifier04015630913060
UDI-Public04015630913060
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K001104
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberINSULIN
Device Catalogue Number12017547122
Device Lot Number63343600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL; GLIFAGE; OLMY; OLMY; ROSUVASTATINA; SOMALGIN
Patient Age60 YR
Patient SexMale